# SDR USAA000880

- Difficulty date: June 20, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 38,015 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCHE''S, BS 664, LBL 30, WL 203 PRESSURE DECK WEB.  REPAIRED PER TR 53-60-04.  (M)
